# SDR DALA2025121609150

- Difficulty date: November 28, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 96,026 hours, 44,721 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND APU TAILCONE MISSING.  PERFORMED SPLICE REPAIR ON WIRE 3348-7875 FROM 18LV IN THE FORWARD TAILCONE AREA. ALSO ROUTED HARNESS & SECURED GROUNDS, IAW ESPM 2347890-53-02-0201. REMOVED TAILCONE IAW AMM 53-58-11. REMOVED APU IAW AMM 49-11-11.   INSTALLED TAILCONE IAW AMM 53-58-11 THROUGH STEP 4.L. COMPLETED STEPS 4M & 4N OF IAW AMM 53-58-11.  INSTALLED TAILCONE IAW AMM 53-58-11. OPS CHECKED GOOD.  ASSOCIATED AA 4900-01196 ADDED FOR AC 3245. (LP: 8049608)
